# SDR SWAA2014061929215

- Difficulty date: May 24, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 38,895 hours, 26,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support
- Part number: 995782811
- Condition: Corroded
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER JAMB AREA FWD GIRT BAR FITTING SUPPORT CORRODED.  R & R SUPPORT IAW SRM.
